RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 424, Number 6, Pages 727–731 (Mi dan130)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Spaces of differential forms and mappings with controlled distortion

S. K. Vodop'yanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences


English version:
Doklady Mathematics, 2009, 79:1, 105–109

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, “Spaces of differential forms and maps with controlled distortion”, Izv. Math., 74:4 (2010), 663–689  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021